# SDR 2007UALA04271

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 62,333 hours, 10,248 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORT:  FLAP-SLAT ELEC LWR EICAS MESSAGE APPEARS AT FLAP POS 5 THEN DISAPPEARS WHEN FLAPS > 20.     REPLACED FLAP-SLAT ELECTRONICS UNIT. OPERATION OF FLAP SLAT SYSTEM NORMAL. NO FAULTS OR EICAS MESSAGES DISPLAYED.
